# SDR AALA20100524TUL03

- Difficulty date: May 24, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 56,687 hours, 29,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP MEMBRANE DAMAGE OUT OF LIMITS AT STATIONS 561 TO 566 LEFT PER SRM 51-01 FIGURE 1 SHEET 3.  INSTALLED REPAIR DOUBLER STATION 552 TO 570 LEFT CUSP AS PER AARD 53-20-00-16.
